# SDR ASOA201200390

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 32,847 hours, 29,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE ON FS 280.00 FLOORBEAM.  REMOVED CORROSION IAW SRM 51-21-06.   PERFORMED UT THICKNESS INSPECTION IAW MAC NDT PRODCEDURES UT-3.  MIN MATERIAL REMAINING IS .035".
